# SDR SWAA2021081692733

- Difficulty date: July 8, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ENTRY FLOOR WEB PART 146A8123-25 HAS ELONGATED HOLE. WRITTEN PER INSPECTION REQUEST ; / [01] DRILLED UP AND COUNTERSUNK NEW WEB IAW SRM 51-40-02.; [02] INSPECTED AS REQUIRED. DRILLED AND LOCATED WEB; [03] THRESHOLD WEB WAS INSTALLED ON JOB CARD (JIC) TTG8004FJK8; STEP 40 ON 15JUL21.
